# SDR AALA201706169005

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 40,145 hours, 29,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT COVER MISSING OFF THE EMERGENCY LIGHT.  REPLACED THE LENS.
